# SDR SWIA201024923

- Difficulty date: September 18, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 21,544 hours, 16,772 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: E, A

## Discrepancy

VIB CAUTION MESSAGE ON N2 OF LEFT ENGINE FOLLOWED BY HOT ITT FOLLOWED BY OIL PRESSURE LOSS.  (FLT 4719)  REPLACED LEFT ENGINE ASSEMBLY WITH A SERVICEABLE UNIT PER AMM.
